# SDR CALA2025011700140

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 100,028 hours, 18,643 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Part number: 111W22021
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-07557 REV B OP 002 (AD 2019-11-02) LH UNDERWING LONGERON CENTER TANK FRONT SPAR CHORD 1EA HOLE FOUND CRACK AT 5, 7 & 10 O`CLOCK WITH 3/16" IN DEPTH (DETAIL REF NDT INSP FINDING RECORD) TRANSFER REF. NON-ROUTINE HX NRC WO.4213299 AND  EA 5310-07557 REV B OP 002 LH UNDERWING LONGERON CENTER TANK L/P NO. 3547860, AND L/P NO.3547739 CREATED. FRONT SPAR LOWER CHORD REPAIRED AS PER EC/RA NO.5310-08495 REV ORIG PART 1 INTERIM REPAIR , REPEAT INSPECTIONS REQUIREMENT REFER EC/RA NO.5310-08495 REV ORIG PART 1 STEP 2 AND STEP 3, RII INSPECT IS OKAY.
